# SDR AALA202311172172

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 37,815 hours, 4,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S439W2306
- Condition: Broken
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY 4F-LC HAS 2 BROKEN FLOOR EMERGENCY LIGHTS. REPLACED 2 FLOOR PROXIMITY LIGHTS (AALA202311172897, AALA202311172172) AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-05 AND SWPM 20-61-16.
